MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40535
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Used (b)(6) 2018 as event date as there was no date provided.
 
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in a vessel below the knee.A 300cm, 12cm v-18 control wire was advanced to the lesion.However, it was noted that the tip of the wire broke off while inside the patient's foot.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Event date: (b)(6) 2018.
 
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in a vessel below the knee.A 300cm, 12cm v-18 control wire was advanced to the lesion.However, it was noted that the tip of the wire broke off while inside the patient's foot.No patient complications were reported and the patient's status was fine.It was further reported that the target lesion was located in the right anterior tibial artery.The procedure performed was for a retrograde cannulation.After the tip broke, the surgeon decided that the tip would be left in place.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8165272
Report Number2134265-2018-64234
Device Sequence Number2745405
Product Code DQX
UDI-Device Identifier08714729070238
UDI-Public08714729070238
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2020
Device Model Number40535
Device Catalogue Number40535
Device Lot Number0022485383
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient Weight127